Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849

Mathematical Citation Quotient (MCQ) 2015: 0.45

Online
ISSN
1435-4446
See all formats and pricing
In This Section
Volume 3, Issue 1 (Jan 2000)

Issues

The cohomology of the Mathieu group M23

R. James Milgram
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/jgth.2000.008

About the article

Published Online: 2006-01-23

Published in Print: 2000-01-05


Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2000.008.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Mathieu Dutour Sikirić and Graham Ellis
Journal of Algebra, 2009, Volume 322, Number 11, Page 4143

Comments (0)

Please log in or register to comment.
Log in